# SDR ASOA2012111902493

- Difficulty date: October 31, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 20,925 hours, 19,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R38303203
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE FITTING AT FS 319.0 AT WL 73.50 AT SERVICE DOOR.  ANGLE FOUND TO BE CORRODED OUT OF LIMITS IAW SRM 53-00-00 T/R 53-27 FIG 101, SHEET 3. ELEMENT & ANGLE MUST NOT OVERLAP ANOTHER ELEMENT.   FABRICATED NEW ANGLE IAW DWG 601R38303,   INSTALLED SERVICEABLE FABRICATED ANGLE IAW SRM 51-42-21/51-42-06 AND SRM 51-42-13.  FOUND TO BE SATISFACTORY.
